Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Do NRIs and Stimulants make OCD worse? undopaminergic

Posted by Skeletor on December 13, 2020, at 6:13:32

In reply to Re: Do NRIs and Stimulants make OCD worse? Skeletor, posted by undopaminergic on December 12, 2020, at 10:54:09

> > > > Not necessarily.
> > >
> > > Right. For me, most of the time, ethylphenidate (almost exactly the same as methylphenidate) did not provoke OCD symptoms, but on occasion, it gave me pretty much the only OCD behaviour I've experienced in life. So, yes, they can, but usually don't. Obviously, some people are particularly sensitive to this effect.
> > >
> > > -undopaminergic
> > >
> >
> > How did you react do SSRIs and NRIs?
>
> No apparent difference, unless perhaps if you consider the apathy that comes with SSRIs to be, in a way, reduced OCD.
>
> -undopaminergic
>

Yeah, that apathy is a pain in the *ss. I had extreme apathy on Sertraline, but doing fairly well on 7.5mg Escitalopram.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[1112936]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Skeletor thread:1112710
URL: http://www.dr-bob.org/babble/20201025/msgs/1112936.html